# SDR 2015FA0000159

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Aircraft: N69HB
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1024
- System (JASC): 2710 · Aileron Control System
- Part: Washer
- Condition: Missing
- Location: Pushrod
- Part time: 4,769 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON CONTROL PUSHROD FOUND MISSING WASHERS, ITEM 62 IN IPC PRINTOUT.  THESE ACT AS SPACERS, AND WHEN MISSING CAUSE THE STRUCTURE TO SQUEEZE TOGETHER CAUSING AILERON SKIN WRINKLING AND POSSIBLE DAMAGE.
